# SDR SIMA20190323002

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 31,845 hours, 28,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR HARD TO OPEN ESPECIALLY THE LAST INCH OF HANDLE TRAVEL. C/A-CLEANED & LUBRICATED THE MAIN DOOR FRAME ROLLER IAW ETN-EM 52-061. PERFORMED MAIN DOOR INTERNAL ACTUATING HANDLE TEST IAW AMM 52-18-00. OPC GOOD. NO DEFECTS NOTED @ THIS TIME.
